# SDR CA140410008

- Difficulty date: April 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 1,633 hours
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: 663121046
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE PHASE 2 INSPECTION IT WAS NOTED THAT THE BOTTOM HINGE LOWER BRACKET, PN 6631210-46, RUDDER HINGE AND THE MIDDLE HINGE UPPER BRACKET, PN 6631210-40  EACH HAVE A CRACK PROTRUDING FROM A RIVET HOLE, LT SIDE OF THE HINGE HOLDING HINGE TO RUDDER SKIN.  THE HINGE HALVES WERE REPLACED. IT IS SUSPECTED THAT THESE CRACKS WERE CAUSED FROM EXCESSIVELY FLAT RIVETS AND PERHAPS POOR DE-BURRING OF THE HOLES BEFORE RIVETING, THIS MUST HAVE BEEN A MFG DEFECT.
